# SDR K11A2023112900244

- Difficulty date: November 4, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,119 hours, 40,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 200
- Part time: 60,119 hours, 40,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 947 RBL 14 TRACK TIE DOWN HAS EVIDENCE OF CORROSION.
